Facebook Pixel
EmpowHER Guest

Delay in periods in 4 days after morning after pill

By Anonymous December 9, 2015 - 2:00am
Rate This

My gf and i got engaged on dec 5 ...but we dint had a coitua or intercourse..i fingered her hard ..nd my hands were tottally dry ..might have toched my penile parts 2 or 3 times before that but my hands were dry ...she had her periods on november 5 ...suspecting there could be a sperm entry i gave her an morning after pill...nd her periods are now delayed by 4 days is this normal effect of pill i guess she was in last stage of her cycle too...she mentioned once that her periods get delayed sometimes we did get in to fingering stuff ..quite some time but my hands were dried most of the times please help what could possibly be

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!